Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Intermittent chest pains. Breathless at little exertion, tiredness. On BP tablets. What could it be?

hi, I have chest pains that comes and goes. I m on blood pressure tablet to reduce my blood pressure and it has been well controlled. the pain comes and goes but have noticed it especially when i bend down, lift my baby up, run or walk fast, stretch or sometimes it just come even when I m lying down. I m also taking omeraprozole. Right now I feel breathless at little exertion and fel tired all the time. Please what could be wrong with me?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response

Hi friend,
Welcome to Health Care Magic

The description is rather vague - to point to a specific cause.
Probably it is from chest wall muscle / oesophagitis...

EKG, X-ray chest, Oesophago- Gastro-Duodenoscopy may clear the issue

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor